On the regularity up to the boundary for higher order quasilinear elliptic systems

Eugen Viszus

Commentationes Mathematicae Universitatis Carolinae (1990)

  • Volume: 031, Issue: 2, page 295-306
  • ISSN: 0010-2628

How to cite

top

Viszus, Eugen. "On the regularity up to the boundary for higher order quasilinear elliptic systems." Commentationes Mathematicae Universitatis Carolinae 031.2 (1990): 295-306. <http://eudml.org/doc/17847>.

@article{Viszus1990,
author = {Viszus, Eugen},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {partial regularity; Dirichlet problem; quasilinear elliptic systems},
language = {eng},
number = {2},
pages = {295-306},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On the regularity up to the boundary for higher order quasilinear elliptic systems},
url = {http://eudml.org/doc/17847},
volume = {031},
year = {1990},
}

TY - JOUR
AU - Viszus, Eugen
TI - On the regularity up to the boundary for higher order quasilinear elliptic systems
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1990
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 031
IS - 2
SP - 295
EP - 306
LA - eng
KW - partial regularity; Dirichlet problem; quasilinear elliptic systems
UR - http://eudml.org/doc/17847
ER -

References

top
  1. Colombini F., Un teorema di regolatira alla frontiera per soluzioni di sistemi ellittici quasi lineari, Ann. Scuola Norm. Sup. Pisa 26 (1971), 115-161. (1971) Zbl0211.13502MR0289939
  2. Giaquinta M., Multiple integrals in the calculus of variations and nonlinear elliptic systems, Princeton, New Jersey 1983. (1983) Zbl0516.49003MR0717034
  3. Giaquinta M., Giusti E., Non linear elliptic systems with quadratic growth, Manusc. Math. 24 (1978), 323-349. (1978) Zbl0378.35027MR0481490
  4. Giaquinta M., Modica G., Regularity results for some classes of higher order non-linear elliptic systems, J. Reine Angew. Math. 311/312 (1979), 145-169. (1979) Zbl0409.35015MR0549962
  5. Giusti E., Regolarita parziale delle soluzioni di sistemi ellittici quasi lineari di ordine arbitrario, Ann. Scuola Norm. Sup. Pisa 23 (1969), 115-141. (1969) Zbl0175.40102MR0247258
  6. Giusti E., Precisazione delle funzioni di H 1 , p e singolarita delle soluzioni deboli sistemi ellittici non lineari, Boll. Un. Mat. Ital. 2 (1969), 71-76. (1969) Zbl0175.40103MR0243190
  7. Giusti E., Un Aggiunia alla mia nota: Regolarita parziaie delle soluzioni di sistemi ellitici quasi lineari di ordine arbitrario, Ann. Scuola Norm. Sup. Pisa 27. Zbl0261.35034
  8. Kufneг A., John O., Fučík S., Function spaces, Academia, Prague 1977. (1977) 
  9. Morrey V. B.jr., Multiple integral in the calculus of variations, Springer-Verlag 1966. (1966) Zbl0142.38701MR0202511
  10. Nečas J., Les méthodes directes en théorie des équations elliptigues, Academia, Pгague 1967. (1967) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.